# SDR SWAA2018121027491

- Difficulty date: November 20, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 56,337 hours, 32,868 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 149A7519
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AFT BULKHEAD FLOOR PANEL SUPPORT CORRODED AT BS 947, BETWEEN RBL 20 TO LBL 10.  R&R SUPPORT IAW SRM.
